On the Hartogs-type series for harmonic functions on Hartogs domains in $ℝ^n × ℝ^m$, m ≥ 2

Volume 71 / 1999

Ewa Ligocka Annales Polonici Mathematici 71 (1999), 151-160 DOI: 10.4064/ap-71-2-151-160

Abstract

We study series expansions for harmonic functions analogous to Hartogs series for holomorphic functions. We apply them to study conjugate harmonic functions and the space of square integrable harmonic functions.

Authors

  • Ewa Ligocka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image